

Draft - v.3

## **PSSDC MEETING AGENDA**

## **THURSDAY, FEBRUARY 28, 2019**

8:30 A.M. - 4:00 P.M. EST

## **Crowne Plaza Gatineau-Ottawa Hotel**

**MEETING ROOM: Salon des Nations** 

BREAKFAST: 7:30 A.M. - 8:25 A.M. EST - Terrasse des nations

	BREAKFAST. 7.30 A.W 6.23 A.W. EST - Terrasse des nadons						
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	8:30 a.m.	Welcome	Roundtable introduction of PSSDC Members and Observers		PSSDC Co-Chairs		
1	8:30- 8:50 a.m. (20 min)	Administrative Matters	Objective: A) Approval of Record of Decision from Sept. 27, 2018 in-person meeting, Whitehorse (TAB 1A)	For approval	Natasha Clarke		
	111111)		B) Acceptance of February 28, 2019 Meeting Agenda (TAB 1B)	For approval			
			<ul> <li>C) PSSDC Treasurer's Report</li> <li>PSSDC Financial Status (TAB 1C)</li> <li>Review of funding requests from working groups for 2019-2020 (TAB 1D)</li> <li>PSSDC Members' contributions for 2019-2020 (TAB 1E)</li> </ul>	For review	Deb Bergey, PSSDC Treasurer		
			D) Review of PSSDC Action Items from previous meetings (TAB 1F)	For review			
			E) PSSDC Bring Forward Agenda (TAB 1G)	For information			
2	8:50 – 9:00 a.m. (10 min)	<u>Partnerships</u>	FPT DMs' Table – (TAB 2)  Objective:  Update on the work of the DMs' Table as it relates to the priorities of the Joint Councils and PSSDC	For information / discussion	FPT DMs' Table Secretariat: Natasha Clarke, NS Heather Sheehy, ESDC		



					THE RESERVE OF THE PARTY OF THE
3	9:00 – 9:30 a.m.	Client Centric Services	<u>Data Driven Intelligence Working</u> <u>Group (DDI) – (TAB 3)</u>		Intro: Heather Sheehy
	(30 min)		<ul> <li>Objectives:         <ul> <li>Presentation of the draft Data Driven Intelligence Playbook</li> </ul> </li> <li>Expected Outcome:         <ul> <li>Opportunity for members to provide feedback on the draft DDI Playbook</li> </ul> </li> </ul>	For discussion / feedback	DDI Co-Chairs: Guy Gordon, MB John Houweling, York Region  Mary Tate, Optimus SBR
4	9:30 – 10:15 a.m. (45 min)	Client Centric Services	Service to Business Working Group (TAB 4)  Objective: Progress on the implementation of the BN Playbook Members' feedback on the use of the engagement strategy across jurisdictions Discussion on areas to improve the Service to Business initiatives	For discussion / feedback	Intro: Natasha Clarke  S2B Co-Chairs: Anne Matthews, ON Pirth Singh, ISED
			<ul> <li>Expected Outcome:</li> <li>Assess the use of engagement strategy across jurisdictions for BN adoption</li> <li>Identity potential areas to improve the S2B initiatives</li> </ul>		
		10:30 a.m.	BREAK		
5	10:30 – 11:10 a.m.	Emerging Client Needs	Indigenous Services – (TAB 5)  Objective: Report back on feedback received at	For discussion	Intro: Heather Sheehy ISC:
	(40 min)		<ul> <li>the September meeting on what are the issues across Canada</li> <li>Discussion on examples of innovative service delivery approaches</li> </ul>		Hillary Thatcher, Indigenous Services Canada
			<ul> <li>Report out on issues across Canada related to Indigenous services as per members discussion in September</li> <li>Confirm next steps for follow up by PSSDC</li> </ul>		



				The state of the s	Property Control of the Control of t
6	11:10 – 11:40 p.m.	Emerging Client Needs	Service Provision in Non-Official Languages (TAB 6)		Intro: Natasha Clarke
	(30 min)		Objective: To profile recent research related to the delivery of services in non-official languages to immigrants and Indigenous people		Ginette Gervais, ESDC
7	11:40 – 12:00 p.m. & 1:00 – 1:25 p.m. (45 min)	Client Centric Services	Service Network Collaboration Working Group (TAB 7)  Objective: Progress report on Service Partnerships Playbook Engagement Strategy Update on Points of Service Mapping exercise and seek direction on next steps for the project Share innovations in call centre service delivery being implemented by jurisdictions and seek direction on focus of future work on call centres Seek direction on future focus of the working group.  Expected Outcome: Clear direction on next steps for working group activities, particularly as they relate to Points of Service	For discussion / feedback	Intro: Heather Sheehy  SNC Co-Chairs: Rob Horwood, NB Wendy Birkinshaw Malo, ESDC
	40.4		Mapping and Call Centres		
	12:00 – 1:00 p.m.		LUNCH – Terrasse des Nations		
	1:00 – 1:25 p.m.	Session Continues	Service Network Collaboration Working Group		
8	1:25 – 2:25 p.m. (60 min)	Strategic Discussion	Strategic Discussion (TAB 8)  Objective: Discussion on how the work and mandate of the PSSDC working groups: SNC, S2B and DDI aligns with the work of the Councils and Logic Model		Discussion facilitated by PSSDC Co- Chairs  Cathy Kealey, JC Strategic Policy Analyst



					The state of the s
			<ul> <li>Discussion on how to leverage the work of these groups to better support current priorities and identify gaps.</li> </ul>		
			<ul> <li>Understanding of how the work of the PSSDC aligns with the priorities (Logic Model) of the Joint Councils</li> <li>Gaps or areas for further collaboration with JC and PSCIOC groups</li> </ul>		
	2:2	5 – 2:40 p.m.	BREAK		
9	2:40 – 3:10 p.m. (30 min)	Emerging Client Needs	BC Pilot: Open Source (TAB 9)  Objective: Demo on BC pilot related to Open Source software around a customer flow system i.e. wait times, time to deliver, staffing, etc.	For information / discussion	Intro: Natasha Clarke Ron Hinshaw, BC
10	3:10 – 3:30 p.m. (20 min)	Administrative Matters  Matters	Other Business:  A) Call out for PSSDC P/T Co-Chair (September 2019)  B) Jurisdictional Information Sharing – (TAB 10A to 10R)  C) PSSDC EVALUATION FORM (TAB 11)  D) Next PSSDC in-person meeting: September 26, 2019, Winnipeg, MB  E) PSSDC Teleconferences:  • TBC – April 2019  • TBC – May/June 2019  • TBC – July/August 2019	For consideration For information Please complete evaluation form For information	Natasha Clarke
	30 minutes open – Co-Chairs may want to consider holding as a buffer in the event that an item on the				
	agenda requires more discussion at the meeting.				
	4:00 p.m.		Adjournment of PSSDC Meeting		
			No evening event		
		-			